Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 306, NWS Sioux Falls, SD

August 3, 2005Plymouth County, Woodbury County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 3, 2005, 10:10 PM CDT for Plymouth County, Woodbury County, Iowa. It was in force for 35 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2005, 10:10 PM CDT (03:10 UTC)
Expired
Aug 3, 2005, 10:45 PM CDT
In force
35 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Plymouth County, IA, Woodbury County, IA

The radar

The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 10:10 PM CDTHAIL 0.885 Se Hinton, IA
Aug 3, 10:10 PM CDTHAIL 0.886 Se Hinton, IA
Aug 3, 10:17 PM CDTHAIL 0.88Moville, IADIME TO NICKEL SIZE HAIL
Aug 3, 10:24 PM CDTHAIL 0.885 W Kingsley, IA
Aug 3, 10:30 PM CDTHAIL 0.753 W Pierson, IA
Aug 3, 10:32 PM CDTHAIL 0.88Kingsley, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 7:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1840 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
2326 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 040310
SVRFSD
IAC149-193-040345-
/O.NEW.KFSD.SV.W.0306.050804T0310Z-050804T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1010 PM CDT WED AUG 3 2005

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PLYMOUTH COUNTY IN NORTHWEST IOWA
  NORTHEAST WOODBURY COUNTY IN NORTHWEST IOWA

* UNTIL 1045 PM CDT

* AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTHWEST OF MOVILLE...OR ABOUT 13 MILES
  EAST OF SIOUX CITY...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOVILLE AROUND 1015 PM CDT
  KINGSLEY AROUND 1020 PM CDT
  PIERSON AROUND 1025 PM CDT
  CORRECTIONVILLE AROUND 1035 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING DIME TO QUARTER SIZE HAIL. GO 
INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4267 9625 4249 9627 4243 9569 4264 9589

$$

MJF
3 follow-up statements
000 
WWUS53 KFSD 040321
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1020 PM CDT WED AUG 3 2005

IAC149-193-040345-
/O.CON.KFSD.SV.W.0306.000000T0000Z-050804T0345Z/
PLYMOUTH IA-WOODBURY IA-
1020 PM CDT WED AUG 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM CDT FOR
WOODBURY AND PLYMOUTH COUNTIES...

AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED 5 MILES NORTH OF MOVILLE...OR ABOUT 17 MILES
SOUTH OF LE MARS...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KINGSLEY AROUND 1025 PM CDT
  PIERSON AROUND 1030 PM CDT
  CORRECTIONVILLE AROUND 1040 PM CDT

AT 1017 PM...NICKEL SIZED HAIL WAS REPORTED IN MOVILLE. 

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4267 9625 4249 9627 4243 9569 4264 9589

$$
BT
000 
WWUS53 KFSD 040336
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1035 PM CDT WED AUG 3 2005

IAC149-193-040345-
/O.CON.KFSD.SV.W.0306.000000T0000Z-050804T0345Z/
PLYMOUTH IA-WOODBURY IA-
1035 PM CDT WED AUG 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM CDT FOR
WOODBURY AND PLYMOUTH COUNTIES...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED 4 MILES NORTHEAST OF PIERSON...OR ABOUT 23
MILES SOUTHEAST OF LE MARS...MOVING EAST AT 40 MPH.

AT 1032 PM...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZED HAIL IN 
KINGSLEY. 

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

LAT...LON 4267 9625 4249 9627 4243 9569 4264 9589

$$
BT
000 
WWUS53 KFSD 040342
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1041 PM CDT WED AUG 3 2005

IAC149-193-040351-
/O.EXP.KFSD.SV.W.0306.000000T0000Z-050804T0345Z/
PLYMOUTH IA-WOODBURY IA-
1041 PM CDT WED AUG 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST WOODBURY AND 
EASTERN PLYMOUTH COUNTIES EXPIRES AT 1045 PM CDT...

THE WARNING WILL BE ALLOWED TO EXPIRE AS THE CORE OF THE STORMS ARE 
EXITING THE COUNTY. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR 
CHEROKEE COUNTY. THE STORM HAS EXITED THE COUNTY.

LAT...LON 4267 9625 4249 9627 4243 9569 4264 9589

$$

MJF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:50 PM CDT, 7 hours 20 minutes earlier.

Area forecast discussion, Aug 3, 2:50 PM CDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
250 PM CDT WED AUG 3 2005

.DISCUSSION...
MAIN FCST PBLM WL BE WHEN TRW WL DEVELOP ACRS CWA TONIGHT.
ATTM...MID LEVEL CAP IN PLACE WHILE CDFNT IS MOVG THRU SRN CWA. CAP
IS NOT EXPECTED TO BREAK UNTIL THIS EVE WITH APPROACH OF S/W. CAP
SHUD BREAK FIRST ACRS WRN CWA AND COOLING WL SPREAD E DURING NITE.
TRW OVR WRN SD ASSOCD WITH THIS S/W SHUD CONT TO DEVELOP AS IT MOVES
EWD. NEXT QUESTION WL BE SVR WX THREAT. SINCE COOLER AIR ALOFT LAGS
WELL BEHIND FNT...AND LOW LEVELS BECOME MORE STABLE WITH INFLUX OF
COOLER AIR IN THE LOW LEVELS WITH TIME...THREAT OF SVR WX MAY BE
SOMEWHAT LIMITED. CUD SEE SVR STORMS OVR WRN CWA THIS EVE...BUT AS
NIGHT PROGRESSES MAY JUST TURN INTO RAIN EVENT...AS GUSTY WINDS
ASSOCD WITH STORMS MAY HAVE A HARD TIME REACHING SFC. STILL WITH
COLDER AIR ALOFT CUD SEE DECENT HAIL WITH SOME OF THE STORMS AS
SHEAR STILL FAIRLY GOOD.

LINGERING PRECIP OVR SERN CWA THU MORN...BUT CWA SHUD CLEAR OUT
NICELY WITH COOLER TEMPS AND DRIER AIR EXPECTED. SHUD REAMIN MILD ON
FRI WITH DRY AIR IN PLACE AND PLENTY OF SUNSHINE. WL WARM UP AGAIN
THIS WEEKEND AS RIDGE ALOFT BUILDS OVR NRN ROCKIES...BUT WL NOT BE
AS HUMID AS IT HAS BEEN. HUMIDITY SHUD RETURN NICELY BY MON AS RIDGE
AXIS SHIFTS EWD INTO PLAINS ALLOWING BEETER LLM TO RETURN. WL ALSO
BE HOT AGAIN MON INTO WED...WITH CDFNT MOVING THRU WED. WL KEEP DRY
FRI THRU TUES...WITH A CHC OF TRW ON WED.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Aug 3, 10:54 AM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1054 AM CDT WED AUG 03 2005

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1054 AM CDT WED AUG 03 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN AREAS SOUTH AND
EAST OF A LINE FROM TYNDALL TO SIOUX FALLS TO JACKSON MN LATE
AFTERNOON INTO THIS EVENING. THE MAIN THREAT FOR SEVERE WEATHER
WILL BE WIND GUST OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE WEST OF INTERSTATE 29 AFTER 4
PM.
SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS PORTIONS OF NORTHWEST
IOWA AFTER 6 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Aug 3, 9:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
951 PM CDT WED AUG 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             JEFFERSON               42.60N 96.56W
08/03/2005  1.00 INCH        UNION              SD   TRAINED SPOTTER

            60 MPH WINDS ALSO REPORTED.

&&

CJ
Local storm report, Aug 3, 10:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1000 PM CDT WED AUG 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             3 W HINTON              42.62N 96.35W
08/03/2005  0.88 INCH        PLYMOUTH           IA   TRAINED SPOTTER

&&

CJ
Special weather statement, Aug 3, 10:00 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1000 PM CDT WED AUG 3 2005

SDZ070-071-040330-
CLAY-UNION-
1000 PM CDT WED AUG 3 2005

...SEVERE THUNDERSTORMS WATCH NUMBER 699 HAS EXPIRED...

THE THREAT OF SEVERE WEATHER HAS DECREASED ACROSS THE AREA...HOWEVER
A FEW STORMS COULD STILL BECOME SEVERE THROUGH MIDNIGHT.

IAZ001-MNZ071-072-080-089-097-098-040330-
LINCOLN MN-LYON IA-LYON MN-MURRAY MN-NOBLES MN-PIPESTONE MN-ROCK MN-
1000 PM CDT WED AUG 3 2005

...SEVERE THUNDERSTORMS WATCH NUMBER 701 CANCELLED FOR PARTS OF
SOUTHWEST MINNESOTA AND EXTREME NORTHWEST IOWA...

THE THREAT OF SEVERE WEATHER HAS ENDED WEST OF A MARSHALL
MINNESOTA TO ROCK RAPIDS IOWA LINE.
Local storm report, Aug 3, 10:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1008 PM CDT WED AUG 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             8 SW HUBBARD            42.30N 96.70W
08/03/2005  0.75 INCH        DAKOTA             NE   LAW ENFORCEMENT

&&

CJ
Local storm report, Aug 3, 10:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1009 PM CDT WED AUG 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             5 ENE SIOUX CITY        42.53N 96.30W
08/03/2005  0.75 INCH        WOODBURY           IA   TRAINED SPOTTER

&&

CJ
Local storm report, Aug 3, 10:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1010 PM CDT WED AUG 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             13 W WESSINGTON SPRINGS 44.08N 98.83W
08/03/2005  1.75 INCH        JERAULD            SD   PUBLIC

0515 PM     HAIL             WESSINGTON SPRINGS      44.08N 98.57W
08/03/2005  1.00 INCH        JERAULD            SD   TRAINED SPOTTER

0530 PM     HAIL             WESSINGTON SPRINGS      44.08N 98.57W
08/03/2005  1.00 INCH        JERAULD            SD   LAW ENFORCEMENT

0531 PM     HAIL             MOUNT VERNON            43.71N 98.26W
08/03/2005  1.00 INCH        DAVISON            SD   LAW ENFORCEMENT

0538 PM     HAIL             MOUNT VERNON            43.71N 98.26W
08/03/2005  1.75 INCH        DAVISON            SD   LAW ENFORCEMENT

0542 PM     HAIL             WOONSOCKET              44.05N 98.27W
08/03/2005  0.75 INCH        SANBORN            SD   TRAINED SPOTTER

0545 PM     HAIL             WOONSOCKET              44.05N 98.27W
08/03/2005  1.50 INCH        SANBORN            SD   TRAINED SPOTTER

0558 PM     HAIL             1 NW MITCHELL           43.74N 98.05W
08/03/2005  0.75 INCH        DAVISON            SD   TRAINED SPOTTER

0601 PM     HAIL             MITCHELL                43.73N 98.03W
08/03/2005  1.00 INCH        DAVISON            SD   TRAINED SPOTTER

0623 PM     HAIL             6 WSW FULTON            43.69N 97.93W
08/03/2005  0.88 INCH        HANSON             SD   TRAINED SPOTTER

0630 PM     HAIL             9 SE IROQUOIS           44.27N 97.72W
08/03/2005  0.75 INCH        KINGSBURY          SD   TRAINED SPOTTER

0630 PM     HAIL             5 S MITCHELL            43.66N 98.03W
08/03/2005  1.75 INCH        DAVISON            SD   TRAINED SPOTTER

0647 PM     HAIL             6 WSW FULTON            43.69N 97.93W
08/03/2005  0.88 INCH        HANSON             SD   TRAINED SPOTTER

0654 PM     HAIL             ALEXANDRIA              43.65N 97.78W
08/03/2005  1.75 INCH        HANSON             SD   TRAINED SPOTTER

            WINDOWS BROKEN BY HAIL.

0657 PM     HAIL             PARKSTON                43.39N 97.99W
08/03/2005  1.00 INCH        HUTCHINSON         SD   TRAINED SPOTTER

0704 PM     HAIL             2 W EMERY               43.60N 97.66W
08/03/2005  1.00 INCH        HANSON             SD   EMERGENCY MNGR

0722 PM     HAIL             1 E SALEM               43.72N 97.37W
08/03/2005  0.88 INCH        MCCOOK             SD   LAW ENFORCEMENT

0730 PM     HAIL             WENTWORTH               44.00N 96.96W
08/03/2005  0.75 INCH        LAKE               SD   PUBLIC

0759 PM     HAIL             4 SSW TRENT             43.85N 96.69W
08/03/2005  0.88 INCH        MOODY              SD   TRAINED SPOTTER

0803 PM     HAIL             SSW TRENT               43.91N 96.66W
08/03/2005  0.88 INCH        MOODY              SD   TRAINED SPOTTER

0825 PM     TSTM WND GST     1 E PIPESTONE           44.00N 96.29W
08/03/2005  65 MPH           PIPESTONE          MN   TRAINED SPOTTER

            2 TREES DOWN.

0825 PM     HAIL             4 NE HARDWICK           43.82N 96.14W
08/03/2005  0.88 INCH        ROCK               MN   TRAINED SPOTTER

            60 MPH WINDS.

0837 PM     HAIL             VIBORG                  43.17N 97.08W
08/03/2005  0.88 INCH        TURNER             SD   LAW ENFORCEMENT

            PEA TO NICKEL SIZE HAIL

0846 PM     TSTM WND GST     3 SW IONA               43.88N 95.83W
08/03/2005  60 MPH           MURRAY             MN   TRAINED SPOTTER

0848 PM     HAIL             5 E MARSHALL            44.45N 95.69W
08/03/2005  0.88 INCH        LYON               MN   TRAINED SPOTTER

0854 PM     TSTM WND GST     SLAYTON                 43.99N 95.75W
08/03/2005  60 MPH           MURRAY             MN   FIRE DEPT/RESCUE

0910 PM     TSTM WND DMG     WESTBROOK               44.04N 95.43W
08/03/2005                   COTTONWOOD         MN   TRAINED SPOTTER

            TREES DOWN IN WESTBROOK.

0914 PM     TSTM WND GST     WESTBROOK               44.04N 95.43W
08/03/2005  60 MPH           COTTONWOOD         MN   TRAINED SPOTTER

0942 PM     HAIL             6 S CONCORD             42.30N 96.99W
08/03/2005  1.75 INCH        DIXON              NE   PUBLIC

0948 PM     HAIL             JEFFERSON               42.60N 96.56W
08/03/2005  1.00 INCH        UNION              SD   TRAINED SPOTTER

            60 MPH WINDS ALSO REPORTED.

0959 PM     HAIL             3 W HINTON              42.62N 96.35W
08/03/2005  0.88 INCH        PLYMOUTH           IA   TRAINED SPOTTER

1005 PM     HAIL             8 SW HUBBARD            42.30N 96.70W
08/03/2005  0.75 INCH        DAKOTA             NE   LAW ENFORCEMENT

1005 PM     HAIL             5 ENE SIOUX CITY        42.53N 96.30W
08/03/2005  0.75 INCH        WOODBURY           IA   TRAINED SPOTTER

&&

CJ

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:44 PM CDTSevere Thunderstorm WarningFSDLyon20 min
Aug 3, 9:35 PM CDTSevere Thunderstorm WarningFSDPlymouth, Woodbury40 min
Aug 3, 10:30 PM CDTSevere Thunderstorm WarningFSDCherokee45 min
Aug 3, 10:44 PM CDTSevere Thunderstorm WarningFSDIda37 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.